Painless GERD? Racing Heart, Short of breathe, heartburn, disturbed stomach, what's this?

Hi everyone

I am fond of studying novels.. for long hours...lying in a same position...idol...doing nothing for hours...It caused me one day after the lunch...suffocation, heartburn, high heart beat rate, shortness of breathe and need to go to toilet again and again. An unknown fear surrounded my mind and I was terribly frightened. It seemed end of my life. I was rescued to the hspital, where they took my ECG, but nothing wrong with it except high heart beat due to unkown reason. Doctor gave me Indiral and Xanex and called it depression, but I was not satisfied. Later I went through Endoscopy and it was diagnosed GERD. But I have heard and seen from the case of my brother that GERD causes pain in the chest. I had no pain in the chest. I have been taking medicine for the last 5 months but nothing seems to improve, i still feel fear, loneliness, especially in large gatherings or rush. A sudden bad news takes my heart away. It begins to pound the chest walls.

Can anyone plz help me.

11 Answers

Relevance
  • 4 years ago

    1

    Source(s): Acid Reflux Cure Ebook - http://heartburnnomore.duebq.com/?TPp
  • Anonymous
    5 years ago

    Chronic heartburn is usually from acid reflux - stomach acid is getting past the little valve and into your esophagus. You also should know some natural ways to treat your heartburn. Learn them here

    https://tr.im/BestCureHeartburn

    The most immediate thing you can do is to stop drinking coffee and cola. Smoking is not good either, but that might be harder to stop. Don't over-eat. Don't lie down too soon after eating. Don't burp too much - this carries acid up with the burp.

    https://tr.im/BestCureHeartburn

    heartburn the most common symptom of acid reflux disease (also known as gastroespohageal reflux disease, or GERD). Heartburn feels like a burning pain in the center of the chest. It is caused by acid from the stomach backing up into the esophagus. is a symptom of acid reflux disease (GERD) Also known as Gastroesophageal Reflux Disease

  • Anonymous
    1 decade ago

    It sounds like you get anxiety and panic attacks,Xanex should control the anxiety, the fast heart beats is fibrillation is caused by the anxiety. But you go back to your doctor and explain the situation now, ask if more tests are required for your heart and a review of your Xanex. As I have anxiety and am on Xanex too, heart problem can cause these attack which I have, so as I said go back and question your doctor again, if no satisfaction seek a second opinion. All the best. and don't worry.

  • 1 decade ago

    Gastroesophageal Reflux Disease or GERD

    is brought about by poor posture and is not necessarily accompanied by chest problems, it can be mistaken for asthma which can have similar symptoms. I would suggest you run a check on your medication and look for side effects. Some patients suggest raising the head of the bed can help. Good luck

    Source(s): first aider
  • How do you think about the answers? You can sign in to vote the answer.
  • duane
    Lv 4
    4 years ago

    2

    Source(s): Hearthburn Relief http://acidrefluxcure.netint.info/?7gMa
  • 1 decade ago

    i've experienced both heartburn and anxiety attack at the same time. my heartburn caused my anxiety. when i felt that something's wrong with my body or stomach, that's when i started to panic. it's easier to deal with your heartburn first and then the rest will follow.

  • 6 years ago

    He intentado varias formas de tratar el reflujo ácido, pero siempre sin éxito hasta que encontré este método innovador naturales http://reflujoacido.remedios-naturales.info/

    He resuelto el problema en su conjunto y, debo decir, mi calidad de vida ha mejorado mucho!

  • 1 decade ago

    seems to me that you need to be treated for anxiety, which should solve your problems with GERD. Best of luck to you.

  • WVPV07
    Lv 4
    1 decade ago

    It sounds like on top of the GERD you are experiencing a panic attack of some kind. Please contact your doctor and discuss this with him. Good Luck

  • 1 decade ago

    i have the same problems try taking zantac150 for a couple of weeks it will help

Still have questions? Get your answers by asking now.